Alert archive / Kentucky / Flash Flood Warnings in 2015
Flash Flood Warning 46, NWS Jackson, KY
NWS Jackson, KY issued this flash flood warning at Jul 8, 2015, 7:17 AM EDT for Bell County, McCreary County, Whitley County, Kentucky. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 8, 2015, 7:17 AM EDT (11:17 UTC)
- Expired
- Jul 8, 2015, 10:15 AM EDT
- In force
- 3 hr
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bell County, KY, McCreary County, KY, Whitley County, KY
The radar
The Knoxville radar (KMRX), 74 km from the middle of the area, began a volume at 11:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 8, 10:00 AM EDT | FLASH FLOOD | Gatliff, KY | WATER WAS COVERING PORTIONS OF BETHEL ROAD AND THE ROADWAY WAS CLOSED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 163 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 11.3 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 304 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 983 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 153 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
368
WGUS53 KJKL 081117
FFWJKL
KYC013-147-235-081415-
/O.NEW.KJKL.FF.W.0046.150708T1117Z-150708T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
717 AM EDT WED JUL 8 2015
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN MCCREARY COUNTY IN SOUTH CENTRAL KENTUCKY...
SOUTHERN WHITLEY COUNTY IN SOUTH CENTRAL KENTUCKY...
SOUTHERN BELL COUNTY IN SOUTHEASTERN KENTUCKY...
* UNTIL 1015 AM EDT
* AT 717 AM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MIDDLESBORO...WHITLEY CITY...DIXIE...NEVISDALE...FRAKES...
CO-OPERATIVE...PINE KNOT...DAVISBURG...LOT...GOINS...ZION HILL...
SAXTON...PACKARD...CHENOA...HUTCH...POLLY CAMP...MOUNTAIN ASH...RED
ASH...STEARNS AND JELLICO CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3660 8472 3673 8464 3671 8392 3669 8389
3671 8387 3669 8346 3667 8346 3667 8351
3664 8361 3658 8369
$$
GREIF3 follow-up statements
186
WGUS73 KJKL 081237
FFSJKL
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
837 AM EDT WED JUL 8 2015
KYC013-147-235-081415-
/O.CON.KJKL.FF.W.0046.000000T0000Z-150708T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MCCREARY KY-WHITLEY KY-BELL KY-
837 AM EDT WED JUL 8 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 AM EDT FOR
SOUTHERN MCCREARY...SOUTHERN WHITLEY AND SOUTHERN BELL COUNTIES...
AT 833 AM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS THAT HAD
PRODUCE HEAVY RAIN WERE WEAKENING AND STARTING TO EXIT THE WARNED
AREA. HOWEVER...UP TO THREE INCHES OF RAIN HAS FALLEN ACROSS PARTS
OF THE WARNED AREA DURING THE PAST COUPLE OF HOURS. RUNOFF FROM THIS
HEAVY RAIN CONTINUES AND IS EXPECTED TO LEAD TO FLASH FLOODING.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MIDDLESBORO...WHITLEY CITY...DIXIE...NEVISDALE...FRAKES...
CO-OPERATIVE...PINE KNOT...DAVISBURG...LOT...GOINS...ZION HILL...
SAXTON...PACKARD...CHENOA...HUTCH...POLLY CAMP...MOUNTAIN ASH...RED
ASH...STEARNS AND JELLICO CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3660 8472 3673 8464 3671 8392 3669 8389
3671 8387 3669 8346 3667 8346 3667 8351
3664 8361 3658 8369
$$
JP174
WGUS73 KJKL 081347
FFSJKL
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
947 AM EDT WED JUL 8 2015
KYC147-081355-
/O.CAN.KJKL.FF.W.0046.000000T0000Z-150708T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MCCREARY KY-
947 AM EDT WED JUL 8 2015
...THE FLASH FLOOD WARNING FOR SOUTHERN MCCREARY COUNTY IS
CANCELLED...
THE HEAVY RAIN HAS ENDED AND MCCREARY COUNTY DISPATCH REPORTS THAT
FLOODING IS NOT OCCURRING AT THIS TIME. SINCE FLOODING IS NO LONGER
EXPECTED TO POSE A THREAT...THE FLASH FLOOD WARNING FOR SOUTHERN
MCCREARY COUNTY HAS BEEN CANCELLED. PLEASE CONTINUE TO HEED ALL ROAD
CLOSURES.
LAT...LON 3659 8418 3659 8422 3665 8429 3672 8432
3671 8392 3669 8389 3671 8387 3669 8346
3667 8346 3667 8351 3664 8361 3661 8367
3658 8369
$$
KYC013-235-081415-
/O.CON.KJKL.FF.W.0046.000000T0000Z-150708T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WHITLEY KY-BELL KY-
947 AM EDT WED JUL 8 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 AM EDT FOR
SOUTHERN WHITLEY AND SOUTHERN BELL COUNTIES...
AT 945 AM EDT...RUNOFF FROM HEAVY RAIN THAT FELL EARLIER THIS
MORNING CONTINUES. HIGH WATER OR FLASH FLOODING IS LIKELY OCCURRING
IN PARTS OF THE WARNING AREA. HOWEVER...ANY HIGH WATER SHOULD BEGIN
TO RECEDE SOON SINCE THE HEAVY RAIN HAS ENDED.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MIDDLESBORO...DIXIE...NEVISDALE...FRAKES...DAVISBURG...LOT...GOINS...
ZION HILL...SAXTON...PACKARD...CHENOA...HUTCH...POLLY CAMP...MOUNTAIN
ASH...RED ASH...JELLICO CREEK...EMLYN...NOETOWN...BINGHAMTOWN AND
AYERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3659 8418 3659 8422 3665 8429 3672 8432
3671 8392 3669 8389 3671 8387 3669 8346
3667 8346 3667 8351 3664 8361 3661 8367
3658 8369
$$
JP448
WGUS73 KJKL 081418
FFSJKL
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1018 AM EDT WED JUL 8 2015
KYC013-235-081426-
/O.EXP.KJKL.FF.W.0046.000000T0000Z-150708T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WHITLEY KY-BELL KY-
1018 AM EDT WED JUL 8 2015
...THE FLASH FLOOD WARNING FOR SOUTHERN WHITLEY AND SOUTHERN BELL
COUNTIES HAS EXPIRED...
THE HEAVY RAIN HAS ENDED...AND LIFE THREATENING FLOODING IS NO
LONGER EXPECTED TO POSE A THREAT. WATER HAS BEEN REPORTED TO HAVE
RECEDED ACROSS BELL COUNTY...BUT FLOODING OF LOW LYING AREAS IS
OCCURRING IN PARTS OF SOUTHEASTERN WHITELY COUNTY AS RUNOFF COLLECTS
INTO THE LARGER CREEKS AND STREAMS. A FLOOD WARNING HAS BEEN ISSUED
FOR SOUTHEASTERN WHITLEY COUNTY THROUGH 415 PM EDT THIS AFTERNOON.
LAT...LON 3659 8418 3659 8422 3665 8429 3672 8432
3671 8392 3669 8389 3671 8387 3669 8346
3667 8346 3667 8351 3664 8361 3661 8367
3658 8369
$$
JPWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 8, 6:42 AM EDT, 35 minutes earlier.
Area forecast discussion, Jul 8, 6:42 AM EDT, 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 642 AM EDT WED JUL 8 2015 .UPDATE... ISSUED AT 642 AM EDT WED JUL 8 2015 SOME SHOWERS AND STORMS HAVE POPPED UP ALONG THE TN/KY BORDER THIS MORNING...SO HAVE NUDGED POPS UP SLIGHTLY IN THAT AREA. OTHERWISE...JUST FRESHENED UP T/TD GRIDS TO REFLECT MOST RECENT OBS. SENT UPDATED GRIDS TO NDFD AND WEB SERVERS. && .SHORT TERM...(TODAY THROUGH THURSDAY) ISSUED AT 402 AM EDT WED JUL 8 2015 A COLD FRONT HAS NEARLY STALLED ALONG THE OH RIVER EARLY THIS MORNING...ALLOWING FOR SHOWERS TO FOCUS IN ON EASTERN KENTUCKY. SHOWERS ARE EXPECTED TO CONTINUE THROUGH THE MORNING HOURS. HOWEVER...SOUTHEAST KENTUCKY WILL LIKELY SEE THE MOST SHOWERS THIS MORNING AS A WEAK SHORTWAVE MOVES THROUGH THE AREA SO HAVE FOCUSED THE HIGHER POPS ALONG THE SOUTHERN ZONES. THE NEXT SYSTEM APPROACHES THE REGION TODAY AS A WEAK SURFACE LOW AND CORRESPONDING JET MAX MOVES INTO THE OH VALLEY. THIS WILL BRING RENEWED CHANCES FOR CONVECTION DURING THE AFTERNOON. HOWEVER...THE SOUNDINGS SHOW A MID LEVEL CLOUD DECK THAT PERSISTS THROUGH THE DAY...WHICH WOULD ULTIMATELY LIMIT CONVECTIVE POTENTIAL. THE ONE THING GOING FOR THIS SET UP ARE THE HIGH DEWPOINTS AND PWATS AOA 2 INCHES. SO THERE IS STILL SOME POTENTIAL FOR THUNDERSTORMS...ESPECIALLY WITH THE AMPLE UPPER LEVEL FORCING...BUT THINKING IT WILL BE MORE OF A HEAVY RAIN AND FLASH FLOOD THREAT WITH SOME GUSTY WINDS. ON THURSDAY...THE LOW WILL CONTINUE TO MOVE ENE AND WILL DRAG A TRAILING COLD FRONT THROUGH THE OH VALLEY/NORTHEAST KENTUCKY. AS A RESULT...HAVE KEPT A CHANCE FOR SHOWERS AND STORMS IN THE FORECAST THROUGH THURSDAY. HIGH TEMPERATURES TODAY WILL HIT THE LOW TO MID 80S...WITH CLOUDS POSSIBLY LIMITING THE DAYTIME HEATING POTENTIAL. TEMPERATURES TOMORROW SHOULD PEAK HIGHER THAN TODAY AS RAIN STARTS MOVING OUT OF THE AREA. LOWS WILL BE ON THE MILD SIDE...AROUND 70 DEGREES. .LONG TERM...(THURSDAY NIGHT THROUGH TUESDAY) ISSUED AT 500 AM EDT WED JUL 8 2015 THE MODELS CONTINUE TO BE IN FAIRLY GOOD AGREEMENT CONCERNING A SLOW BUILDING RIDGE OVER THE SOUTH THROUGH THE FIRST HALF OF THE EXTENDED PERIOD. THIS RIDGE WILL MOVE WESTWARD IN RESPONSE TO A DEEPENING TROUGH OVER THE GREAT LAKES AND NORTHEAST. HEIGHTS WILL RISE LOCALLY AS THIS RIDGE PASSES...THOUGH THE RISES MAY NOT PREVENT SHORTWAVE ENERGY FROM DIVING INTO THE CENTRAL APPALACHIANS FRIDAY NIGHT INTO SATURDAY MORNING AND IMPACTING THE WX FOR PARTS OF EASTERN KENTUCKY. IN FACT...DURING THIS WHOLE PROCESS SHORTWAVES WILL PASS TO THE NORTH OF THE REGION AND COULD BE A FACTOR IN THE WX FOR NORTHERN PARTS OF THE CWA THROUGH THE WEEKEND. FOR THE START OF THE NEW WORK WEEK...THE MODEL AGREEMENT SUFFERS AS THE GFS BECOMES MOST AGGRESSIVE WITH A WAVE MOVING THROUGH THE EASTERN LAKES WHILE THE GEM AND ECMWF ARE WEAKER. HOWEVER...THEY DO AGREE THAT HEIGHTS WILL FALL OVER THE REGION AS THE NOW SOUTHWEST RIDGE FURTHER STRENGTHENS AND THE FLOW BUCKLES THROUGH THE OHIO VALLEY WITH MORE ENERGY DIVING INTO THE CENTRAL AND SOUTHERN APPALACHIANS. THIS APPEARS TO EVENTUALLY ALLOW A TROUGH TO TAKE SHAPE OVER THE OHIO VALLEY BY MID WEEK. WHILE THERE ARE SOME QUESTIONS WITH THE MODELS THROUGH THE LONG TERM PORTION OF THE FORECAST A GENERAL CONSENSUS BLEND LOOKS LIKE A REASONABLE MEANS OF MITIGATING ANY DISAGREEMENTS. SENSIBLE WEATHER WILL SEE THE WARMTH BUILD OVER THE AREA INTO AND THROUGH THE WEEKEND WHILE HUMID CONDITIONS REMAIN LOCKED IN PLACE. A WAVY FRONT WILL HOLD IN PLACE ALONG OR JUST NORTH OF THE OHIO RIVER FOR MUCH OF THIS TIME WITH CONVECTIVE CLUSTERS LIKELY DEVELOPING ALONG IT AND DROPPING JUST TO OUR EAST. ANY OF THESE COULD SINK FAR ENOUGH SOUTH TO IMPACT EASTERN KENTUCKY...BUT FOR THE MOST PART THE TRACK WILL KEEP THEM OFF TO THE NORTHEAST INTO THE START OF THE NEW WEEK. AS HEIGHTS FALL AND AN UPPER LOW STARTS TO TAKE SHAPE JUST TO THE NORTH THERE WILL BE BETTER CHANCES FOR CONVECTION CWA WIDE THROUGH TUESDAY WHILE TEMPERATURES SHOULD BE A BIT COOLER THAN WHAT WE WILL SEE OVER THE WEEKEND. HEAVY TO EXCESSIVE RAINS WILL BE POSSIBLE LATER IN THE FORECAST WITH THE FALLING HEIGHTS AND STORM CLUSTERS...BUT MAINLY DUE TO ANY LOCALIZED TRAINING OF CONVECTION. THE CR GRID BLEND CAME IN REASONABLY WELL WITH ADJUSTMENTS MADE TO THE POPS AND SKY MAINLY TO ACCENTUATE A HEALTHY DIURNAL CYCLE. AS FOR TEMPERATURES...DID AGAIN TWEAK THE LOWS A BIT EACH NIGHT TO REPRESENT SOME MINOR RIDGE VERSUS VALLEY TERRAIN EFFECTS. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT) ISSUED AT 210 AM EDT WED JUL 8 2015 SEVERAL AREAS OF RAIN CONTINUE TO MOVE THROUGH THE COMMONWEALTH CAUSING VARIABLE CONDITIONS ACROSS THE TAF SITES. TIMING OF THESE ROUNDS OF RAIN ARE DIFFICULT TO NAIL DOWN SO HAVE DECIDED TO MAINTAIN MVFR CONDITIONS FOR NOW WITH IFR CONDITIONS POSSIBLE IN THE STRONGER SHOWERS AND STORMS. SCATTERED SHOWERS WILL LIKELY CONTINUE THROUGH AT LEAST THE MORNING HOURS SO IT IS LIKELY THAT CEILINGS WILL DROP TO NEAR IFR CONDITIONS BY DAWN. THROUGHOUT THE DAY...THERE MAY BE A GENERAL IMPROVEMENT IN CIGS...BUT MOISTURE MAY LINGER LONGER THAN EXPECTED...SO HAVE DECIDED TO MAINTAIN MVFR CONDITIONS THROUGH 00Z. THERE IS ALSO A CHANCE FOR AFTERNOON SHOWERS AND STORMS WHICH WOULD MAY LOWER CONDITIONS. WINDS WILL GENERALLY BE LIGHT AND VARIABLE THROUGH THE TAF PERIOD WITH HIGHER WINDS EXPECTED WITH ANY THUNDERSTORMS. && .JKL WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS EVENING FOR KYZ044-050>052- 058>060-068-069-079-080-083>088-104-106>120. && UPDATE...JVM SHORT TERM...JVM LONG TERM...GREIF AVIATION...JVM
Hazardous weather outlook, Jul 8, 4:08 AM EDT, 3 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 408 AM EDT WED JUL 8 2015 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-091115- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO... JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD... IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BRODHEAD... MOUNT VERNON...MCKEE...ANNVILLE...BURNSIDE...SOMERSET...LONDON... MONTICELLO...STEARNS...WHITLEY CITY...CORBIN...WILLIAMSBURG... BARBOURVILLE...MIDDLESBORO...PINEVILLE...CUMBERLAND...HARLAN... SANDY HOOK...WEST LIBERTY...PAINTSVILLE...CAMPTON... SALYERSVILLE...PRESTONSBURG...WHEELWRIGHT...BEATTYVILLE... JACKSON...HINDMAN...PIPPA PASSES...BOONEVILLE...HAZARD... MANCHESTER...HYDEN...JENKINS...WHITESBURG...INEZ...COAL RUN... ELKHORN CITY...PIKEVILLE...SOUTH WILLIAMSON 408 AM EDT WED JUL 8 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE POSSIBLE TODAY. A FEW OF THE THUNDERSTORMS COULD PRODUCE GUSTY WINDS...LOCALLY HEAVY RAINFALL...AND THE THREAT FOR FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS WILL BE POSSIBLE AT TIMES DURING THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY INSTANCES OF STRONG WINDS...HEAVY RAIN...OR FLOODING. JVM/GREIF
In the hours before
Special weather statement, Jul 8, 1:22 AM EDT, 5 hours 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 122 AM EDT WED JUL 8 2015 KYZ084>087-080615- BELL-WHITLEY-KNOX-MCCREARY- 122 AM EDT WED JUL 8 2015 ...A STRONG THUNDERSTORM WILL AFFECT BELL...WHITLEY...KNOX... MCCREARY... AT 122 AM EDT...A STRONG THUNDERSTORM WAS OVER BOUNTY...OR NEAR WILLIAMSBURG...MOVING EAST AT 45 MPH. WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO...LIBERTY...DIXIE... NEVISDALE...FRAKES...PINE KNOT...CLATE...DISHMAN SPRINGS... SWANPOND...SUTTONS MILL...KING...WOFFORD...BRUSH CREEK...CLIO... PACKARD...ARTEMUS...INDIAN CREEK AND MOUNTAIN ASH. THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 75 IN EAST CENTRAL KENTUCKY BETWEEN MILE MARKERS 1 AND 19. U.S. HIGHWAY 25 EAST IN BELL COUNTY BETWEEN MILE MARKERS 2 AND 3... AND BETWEEN MILE MARKERS 17 AND 18. U.S. HIGHWAY 25 EAST IN KNOX COUNTY BETWEEN MILE MARKERS 1 AND 13. && LAT...LON 3660 8456 3681 8436 3692 8377 3658 8369 TIME...MOT...LOC 0522Z 261DEG 38KT 3673 8425 GREIF
The office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 8:07 PM EDT | Severe Thunderstorm Warning | JKL | Estill, Jackson, Montgomery, Powell | 38 min |
| Jul 7, 8:39 PM EDT | Special Weather Statement | JKL | Bath, Lee, Menifee, Montgomery, Powell, Wolfe | 51 min |
| Jul 7, 9:23 PM EDT | Special Weather Statement | JKL | Breathitt, Magoffin, Wolfe | 37 min |
| Jul 7, 10:51 PM EDT | Special Weather Statement | JKL | Bell | 54 min |
| Jul 7, 10:55 PM EDT | Special Weather Statement | JKL | Floyd, Knott, Perry | 65 min |
| Jul 8, 12:37 AM EDT | Special Weather Statement | JKL | McCreary | 38 min |
| Jul 8, 1:22 AM EDT | Special Weather Statement | JKL | Knox, Whitley | 53 min |
| Jul 8, 6:46 AM EDT | Areal Flood Advisory | JKL | Bell, McCreary, Wayne, Whitley | 3 hr |
| Jul 8, 9:11 AM EDT | Areal Flood Advisory | JKL | Bell, Knox, Whitley | 2 hr |
| Jul 8, 10:15 AM EDT | Areal Flood Warning | JKL | Knox, Whitley | 12 hr |
| Jul 8, 2:46 PM EDT | Areal Flood Advisory | JKL | McCreary | 6 hr |
| Jul 8, 2:53 PM EDT | Areal Flood Advisory | JKL | Clay, Knox, Laurel, Leslie | 6 hr |
| Jul 8, 3:37 PM EDT | Areal Flood Advisory | JKL | Harlan, Leslie, Letcher, Perry | 4 hr |
| Jul 8, 5:07 PM EDT | Special Weather Statement | JKL | Jackson | 23 min |
Nearby
Flash Flood Warnings in Kentucky, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.